# SDR N6WA20110315

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 14,958 hours, 10,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT NEAR SERVICE DOOR INOP.   FOUND BREAK IN WIRE AND REPAIRED IAW ESPM 20-33-00.  OPS CHECK GOOD AT THIS TIME IAW AMM 33-51-00.
